Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kernel functions and class $ L\sp 2$


Author: I. Edward Block
Journal: Proc. Amer. Math. Soc. 4 (1953), 110-117
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054849-9
MathSciNet review: 0054849
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, Mathematical Surveys, No. 5, New York, 1950. MR 0038439 (12:402a)
  • [2] S. Bergman and M. Schiffer, Kernel functions and conformal mapping, Compositio Math. vol. 8 (1951) pp. 205-249. MR 0039812 (12:602c)
  • [3] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, New York, 1950. MR 0218588 (36:1672b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054849-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society